# SDR DALA2024121911844

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 124,650 hours, 17,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 185 EMER LIGHTS MID LAVS FLOOR LEVEL INOP. CORRECTIVE ACTION: FOUND F3 ON M1209 POWER SUPPLY BLOWN. CIRCUIT CHECKS GOOD. REPLACED FUSE. REF B767-300 WDM 33-51-12 AND ENGINEERING DRAWING 38127EM012. OPN OF EMER LIGHTS CHECK GOOD IAW B767-300 AMM 33-51. (6550098)
